# SDR UALA2012100105551

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,757 hours, 12,754 cycles
- Engine: Pwa PW4077
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8221293002
- Part serial: 771
- Condition: Faulty
- Location: Tcas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM (TCAS) FAILURE.  REPLACED TCAS COMPUTER, OP CHECKED GOOD.
